# SDR AWXA0001888

- Difficulty date: June 20, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 37,154 hours, 25,778 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102AH2AG
- Part serial: 81295
- Condition: Inoperative
- Location: Fuselage
- Part time: 32,808 hours, 23,232 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX AIR TURNBACK- FLT 598- AFTER TAKEOFF FROM PHX EN ROUTE TO MCI THE TOTAL AIR TEMP PROBE HEAT WENT INOPERATIVE.  THE AIRCRAFT WAS RETURNED TO PHX DUE TO FORECAST ICING CONDITIONS EN ROUTE TO MCI.  IN PHX MAINTENANCE TROUBLESHOT THE PROBLEM AND REPLACED THE TOTAL AIR TEMP PROBE.  OPERATIONAL CHECKS WERE GOOD.
